# SDR YENA2021091700602

- Difficulty date: September 14, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 36,185 hours, 12,683 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6196, SJU-JFK. LEVEL 1 ODOR "MAGIC MARKER" TYPE SMELL WHEN FLYING THROUGH MOISTURE/ PRECIP WITH VERY MILD EYE IRRITATION ; REF DEFECT NO. 3170012/1, PERFORMED ENG HIGH POWER BLEED AIR TEST REF TSM 71-00-00-710-085-A. NO SMOKE / OIL SMELL DETECTED IN FLIGHT DECK OR CABIN. A/C OK FOR CONT SVC REF TSM 05-50-00-810-831-A. USED COMPLETED FOR MX-270 & TSM DECISION TABLE SHOWS ENG #1 & 2 WITH HIGHEST NUMBERS (31) - APU 2ND (29). VISUALLY INSP APU & FOUND APU REQUIRES REPLACEMENT DUE TO INTERNAL OIL CONTIMINATION AND VISUAL EVIDENCE OF OIL PRESENT ON MULTIPLE COMPONENTS. OIL CONTAMINATION SUSPECT IN BLEED DUCTS & ECS. APU WAS PREVIOUSLY PLACED ON MEL & WILL BE SCHEDULED FOR REPLACEMENT. PERFORMED LEVEL B DECONTAMINATION OF THE ECS USING THE ENG BLEED REF AMM 21-00-00-615-803-A. NO ABNORMAL ODORS PRESENT AFTER COMPLETING THIS TASK
